RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 6, Issue 3  


On transversals of homogeneous Latin squares
V. V. Borisenko
5
On the algorithm of detecting the essential arguments of random Boolean function
O. V. Denisov
19
Local characteristics of smoothing properties of endomorphisms of finite Abelian groups
V. O. Drelikhov, I. A. Kruglov
33
On the structure of graph of polynomial transformation of the Galois ring
D. M. Ermilov, O. A. Kozlitin
47
Computation of the additivity coefficient of some bijunctive, weakly positive and weakly negative Boolean functions
P. N. Zakrevskiy
75
Asymptotically optimal criteria for testing parametric hypothesis on the distribution of a random vector. I
A. V. Ivanov
89
On multiple repetitions of long tuples in a Markov chain
V. G. Mikhailov, A. M. Shoitov
117
On a family of universal hash functions
A. Yu. Nesterenko
135
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019